# SDR SWAA2023062955277

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FWD GIRT BAR MOUNTING BRACKET INBOARD FASTENER IS LOOSE.<[01] DISCREPANCY TO BE ACCOMPLISHED ON COSTUMER CARD TTG8Q00LDPKH INSTALLATION OF MOPSILL I.A.W SRM 51-40-02-0G-0;[02] VERIFIED
